# SDR SWAA2018070423309

- Difficulty date: July 4, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 14,762 hours, 6,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PHOTOLUMINESCENT STRIP DAMAGED AT 1ST SECTION.  R&R STRIP IAW AMM.
